# SDR CA031120009

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 28,090 hours
- Engine: Pwa JT8D219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275505
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, EXCESSIVE NOISE CAME FROM CENTER WINDSHIELD.  AIRCRAFT LANDED BACK TO DEPARTURE.  THE CENTER WINDSHIELD WAS PREVIOUSLY REPLACED. MAINTENANCE FOUND SCREW TORQUE NOT PROPERLY SETTED.  WINDSHIELD RETORQUED AND RESEALED IAW AMM AND AIRCRAFT RETURNED TO SERVICE.
